# SDR SWAA2020082407559

- Difficulty date: August 10, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR THRESHOLD EMERGENCY LIGHTS OUT / RELAMPED FWD ENTRY DOOR THRESHOLD EMERGENC EXIT LIGHT AND OPS CHECKED PER AMM 33-51-01-960-801 CHECKED GOOD
